# SDR CALA9701104

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND DELTA BEAM CENTER BOTTOM WEB CORRODED AT BS 780.  THE CORRODED SECTION OF WEB WAS CUT OUT.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-40-2, FIGURE 1.
